# SDR SWAA2022021458008

- Difficulty date: January 3, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED INTERNAL CAVITY ACCESS PANEL 621GB LEADING EDGE AT RT WING ; 2021-585074 / [01] REPLACED WEB LOCATED INTERNAL CAVITY ACCESS PANEL 621GB LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02-0G AND AMM 28-21-00-400-801.; [02] REPLACED WEB LOCATED INTERNAL CAVITY ACCESS PANEL 621GB LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02-0G AND AMM 28-21-00-400-801. SEE INDIVIDUAL SIGNOFF BELOW; [03] REPLACED WEB LOCATED INTERNAL CAVITY ACCESS PANEL 621GB LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02-0G AND AMM 28-21-00-400-801. SEE INDIVIDUAL SIGNOFF BELOW. TASK COMPLETED
